Unidirectional flows of binary mixtures within the framework of the Oberbeck-Boussinesq model

Тип публикации: статья из журнала

Год издания: 2016

Идентификатор DOI: 10.1134/S0015462816020022

Ключевые слова: Oberbeck-Boussinesq model, thermodiffusion, unidirectional flow, binary mixture, binary mixture, Oberbeck–Boussinesq model, thermodiffusion, unidirectional flow

Аннотация: Existence conditions are investigated for the unidirectional flows of binary mixtures describable by the equations of motion in the Oberbeck-Boussinesq approximation with account for the thermodiffusion effect. Possible solutions are classified, known and novel classes of exact solutions being distinguished. For the solutions obtained different formulations of boundary-value problems are proposed. Flows between two rigid walls with given heat distribution laws are described.

Ссылки на полный текст

Издание

Журнал: FLUID DYNAMICS

Выпуск журнала: Vol. 51, Is. 2

Номера страниц: 136-147

ISSN журнала: 00154628

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

  • Andreev V.K. (Russian Acad Sci, Siberian Branch, Inst Computat Modelling, Akademgorodok 50,Str 44, Krasnoyarsk 660036, Russia; Siberian Fed Univ, Inst Math & Fundamental Informat, Pr Svobodnyi 79, Krasnoyarsk 660041, Russia)
  • Stepanova I.V. (Russian Acad Sci, Siberian Branch, Inst Computat Modelling, Akademgorodok 50,Str 44, Krasnoyarsk 660036, Russia; Siberian Fed Univ, Inst Math & Fundamental Informat, Pr Svobodnyi 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.